# SDR SWAA094911

- Difficulty date: July 30, 2009
- Submitted: August 3, 2009
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 57,115 hours, 49,248 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: 2091
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING I/B AFT FLAP DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER MM.
